extreme and persistent lack of appetite bordering on nausea...
"...weeks ago. I am having an extreme and persistent lack of appetite bordering on ...If you have experience with this drug could you tell me what you side effects where when you first started Cell... "
I'm taking it as I am getting weaker from not wanting to e...
"...down. The cellcept I am taking makes all my food taste terrible, hasn't done anything for my \"numbers\" and I don't see why I'm taking it as I am getting weaker from not wanting to eat anything .... "
making me nauseous. I have lost my appetite because...
"...a hard time with my stomach and nausea is part of it. It turns out it is the cellcept making me nauseous. I have lost my appetite because of it. I was ...figured it was the cellcept because he... "
had mainly GI side effects. I have really lost my appetite...
"...Romy! I just started Cellcept a few weeks ago. I have had mainly GI side effects. I have really lost my appetite, which is good for me because I have gained TONS from being on prednisone for 2 year... "
CellCept and Loss Of Appetite
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.